MathSciNet Relay Station
MathSciNet bibliographic data
MR2785516 35Q53 (35C08)
Zhang, Sheng; Zhang, Hong-Qing An Exp-function method for a new $N$-soliton solutions with arbitrary functions of a $(2+1)$-dimensional vcBK system. Comput. Math. Appl. 61 (2011), no. 8, 1923–1930.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement